Bounded space on-line variable-sized bin packing

Burkard Rainer E. and Zhang Guochuan: Bounded space on-line variable-sized bin packing. In: Acta cybernetica, (13) 1. pp. 63-76. (1997)

[thumbnail of cybernetica_013_numb_001_063-076.pdf]
Cikk, tanulmány, mű

Download (708kB) | Preview


In this paper we consider the fc-bounded space on-line bin packing problem. Some efficient approximation algorithms are described and analyzed. Selecting either the smallest or the largest available bin size to start a new bin as items arrive turns out to yield a worst-case performance bound of 2. By packing large items into appropriate bins, an efficient approximation algorithm is derived from fc-bounded space on-line bin packing algorithms and its worst-case performance bounds is 1.7 for k > 3.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1997
Volume: 13
Number: 1
ISSN: 0324-721X
Page Range: pp. 63-76
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 75-76. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 15:11

Actions (login required)

View Item View Item